# SDR SWIA200514948

- Difficulty date: May 2, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 9,062 hours, 7,120 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

"FLAPS DEGRADED" STATUS MSG RECEIVED ON START UP.  REPLACED LEFT 3 AND 4 ACTUATOR SKEW DETECTION SENSORS AND RIGHT 3 AND 4 ACTUATOR SKEW SECTION SENSORS IAW CRJ MM 27-51-15.  OPERATIONAL CHECK GOOD.
